# SDR UHLA2009062500045

- Difficulty date: June 25, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 11,418 hours, 7,116 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Steering Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, RECEIVED "STEER FAIL" EICAS MESSAGE IMMEDIATELY AFTER LANDING GEAR WAS EXTENDED.  PERFORMED GO-AROUND AND WHEN GEAR WAS RETRACTED, MESSAGE DISAPPEARED.  MESSAGE REAPPEARED ON SECOND APPROACH AND LANDED SAFELY WITH EMERGENCY VEHICLES STANDING BY.  MAINTENANCE RESET POWER IAW MM 32-53-00 AND MESSAGE DISAPPEARED AND HAS NOT RETURNED SINCE.
